Answered by: Dr Sashini Seeni
I have been having headache for 6 days. Then feeling nauseous with stomach cramping on the middle-right upper abdomen for 4 days. Went to see doctors and took prescribed medication (including antibiotics, Pantor, anti-vomiting drug, drug for stomach pain, drug for stomach gas) for 3 days, none of my symptoms improved. Should I be concerned that this is something worse like peptic ulcer? I have GERD and was on and off PPI for the past 4 years.
Greetings! Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. For your information, headache has multifactorial causes including:
Meanwhile, common causes of nausea include indigestion, food poisoning, pregnancy, motion sickness, infections, migraine and stress. Nausea is usually managed by treating the underlying conditions.
Regarding stomach cramp, it maybe caused by stomach problem (GERD or stomach ulcer) and other problems such as inflammatory bowel disease, irritable bowel syndrome or low fibre intake.
However, if you experience the symptoms below, you are suggested to seek for doctor’s help at the nearby clinic/hospital:
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor for full examinations. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.